Jump to content
CrazyBoards.org

Recommended Posts

I hope nobody thinks I'm weird after this post or anything. But I'm taking Risperdal, and ever since, I've been having this strange problem. I think women would understand this more than men, but it is a sort of vaginal leakage. I don't think it's urine but it's not the stuff that happens when you're turned on either. Or if it is either of those, it's different and weird. It happens a few times a day and I don't like it cause it rubs a rash on my legs and stuff. I don't know WHAT it is cause it's not a lot but it's enough to make me notice it. Has anyone else had this problem with Risperdal or other antipsychotics? I've heard Risperdal can cause incontinence, but this isn't what I imagined incontinence to be... Oh, and I don't think it's a bladder infection or anything like that cause I've checked those symptoms and I haven't had sex recently so it can't be an STD.

Link to comment
Share on other sites

Hi. Sounds a bit like the leakage you have during ovulation.

Risperdal can dangerously raise prolactin levels. Prolactin is one of the sex hormones. Some people on it- even men- have nipple lactation while on it.

I would not be surprised if something like over-active ovulation could be a result of the drug.

Ovulation leakage is usually clear and kinda like raw egg whites.

Now, google- elavated prolactin levels and abnormal ovulation.

I will do so too.

Hope this helps!

Link to comment
Share on other sites

Thank you! I will research that specifically too, because I couldn't figure out what to call it or how to describe it. That freaks me out, but it's good to know there's an actual reason. I'm not sure I like this random discharge, but the med is helping so not sure I wanna give it up...

Link to comment
Share on other sites

I'm 20, and I've never had this before. Well I mean, not to this extent. And it ironically started right after I started taking it, like 2 days after. I've only been on it a week, so would my prolactin levels be that high yet? It's the only thing that makes sense though huh?

Link to comment
Share on other sites

I had the exact same thing happen when I started risperdal. It wasnt like the discharge I get with ovulation, it was almost like water. I also started salivating a lot more, so I figured that the risperdal was causing more fluid production, uh, everywhere. ;)

The problem went away in about 2 weeks I think, so did the excess salivation. Can you wear a pantyliner in the mean time, to protect you from chafing? Hopefully it will be a temporary thing like it was with me.

It is probably a good idea to check your prolactin levels just in case, maybe I should do that too. I guess it can shoot up quickly, some women on this board started lactating a very short time after starting risperdal.

Link to comment
Share on other sites

Wow yeah you're right, it IS like water. Or some type of liquid like it. I will wear a pantyliner cause I'm tired of having to feel like taking a shower whenever I get home and getting this rash. Yes, we probably should both get it checked out. I see my pdoc soon and I'm going to ask her about it. It's embarassing, but I'd rather talk about it than have horribly high levels that cause damage.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...